# SDR IPXA2016090808013

- Difficulty date: August 29, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING FIXED L/E UPPER STRINGER IS CRACKED AT XOS 666.  REPAIRED THE STRINGER IAW SRM 57-40-03 REPAIR 2, FIG. 202. MAJOR REPAIR.
